MathSciNet Relay Station
MathSciNet bibliographic data
MR1936848 (2003i:35050) 35J15 (35R05 58J65 60J35)
Bogachëv, V. I.; Rëkner, M.; Shtannat, V. Uniqueness of solutions of elliptic equations and uniqueness of invariant measures of diffusions. (Russian) Mat. Sb. 193 (2002), no. 7, 3--36; translation in Sb. Math. 193 (2002), no. 7-8, 945–976
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement